# SDR FDEA201703220972

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 54,811 hours, 24,781 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Part number: 285T025919
- Part serial: D00801
- Condition: Failed
- Location: Configuration
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHEN THROTTLES WERE MOVED TOWARD TAKEOFF THRUST,  EICAS ANNOUNCED CONFIGURATION STABILIZER. REJECTED TAKEOFF AT APPROX 40 KNOTS.  R & R TAKEOFF CONFIGURATION WARNING MODULE (M620) IAW MM 31-51-04-4, ALL CHECKED GOOD.
